Skip to Main content Skip to Navigation
Journal articles

Hankel hyperdeterminants and Selberg integrals

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622668
Contributor : Jean-Gabriel Luque <>
Submitted on : Monday, September 12, 2011 - 4:15:03 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:06 PM

Identifiers

  • HAL Id : hal-00622668, version 1

Collections

Citation

Jean-Gabriel Luque, Jean-Yves Thibon. Hankel hyperdeterminants and Selberg integrals. Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2003, 36 (19), pp.5267-5292. ⟨hal-00622668⟩

Share

Metrics

Record views

191